Please use this identifier to cite or link to this item: https://hdl.handle.net/2440/93488
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: Robust control for nonhomogeneous Markov jump processes: an application to DC motor device
Author: Yin, Y.
Shi, P.
Liu, F.
Lim, C.
Citation: Journal of the Franklin Institute, 2014; 351(6):3322-3338
Publisher: Elsevier
Issue Date: 2014
ISSN: 0016-0032
0016-0032
Statement of
Responsibility: 
Yanyan Yin, Peng Shi, Fei Liu, Cheng Chew Lim
Abstract: Abstract not available
Rights: © 2014 The Franklin Institute. Published by Elsevier Ltd. All rights reserved.
DOI: 10.1016/j.jfranklin.2014.03.013
Grant ID: http://purl.org/au-research/grants/arc/DP140102180
Published version: http://dx.doi.org/10.1016/j.jfranklin.2014.03.013
Appears in Collections:Aurora harvest 2
Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.